# SDR MALA110176

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 7,564 hours, 4,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH LONG VERTICAL GOUGE ON EXTERNAL SKIN AT FS 1047.00 AND BETWEEN S21 AND 23L.  COMPLIED WITH REO 690-53-61-192-C AND EO R53137.
